RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 155–156 (Mi mz2399)  

Brief Communications

Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism

V. A. Faiziev

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 876–877

Bibliographic databases:

Received: 16.12.1992

Citation: V. A. Faiziev, “Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism”, Mat. Zametki, 54:2 (1993), 155–156; Math. Notes, 54:2 (1993), 876–877

Citation in format AMSBIB
\Bibitem{Fai93}
\by V.~A.~Faiziev
\paper Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 155--156
\mathnet{http://mi.mathnet.ru/mz2399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244992}
\zmath{https://zbmath.org/?q=an:0818.20085}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 876--877
\crossref{https://doi.org/10.1007/BF01212855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz2399
  • http://mi.mathnet.ru/eng/mz/v54/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:50
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020